# SDR DHL2005741567

- Difficulty date: April 21, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L AT FUSELAGE STA 490 CORRODED C1 CARGO AREA.  REMOVED FASTENER & CUT OUT DAMAGED AREA AT STR 27L BS 490 DIM: 16 INCH IAW B727 SRM 53-10-3.  REPAIR PARTS FILLER: BAC 1498-113 PO5096102 (16 INCH) & SLICES P/N BAC 1498-132 PO 4496180 10 INCH.  LOCATED DRILLED FASTENERS HOLES IAW B727 SRM 53-10-2 FIG 1.  TREATED & PRIMED PARTS & AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-10-3 FIG 1.
